# SDR 2010FA0000505

- Difficulty date: May 6, 2010
- Submitted: May 25, 2010
- Operation: General aviation
- Aircraft: N125PL
- Make and model: Cessna 525B
- Aircraft serial: 525B0290
- Aircraft time: 262 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99123707
- Part serial: 0156B
- Condition: Defective
- Location: Nlg
- Part time: 396 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEFECTIVE NOSE LANDING GEAR ACTUATOR RESULTED IN ILLUMINATION OF GEAR UNLOCK WARNING LIGHT .
